# SDR 2001FA0000458

- Difficulty date: September 28, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Aircraft: N5424Y
- Make and model: Cessna TU206G
- Aircraft serial: U20605287
- Engine: Cont TSIO520*
- Engine time: 326 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: SA628488
- Condition: Spalled
- Location: Engine
- Part time: 326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OIL CHANGE, METAL WAS FOUND IN FILTER.  ENGINE WAS REMOVED AND DISASSEMBLED.  CAUSE WAS FOUND TO BE LIFTER FACE AND CAM LOBE SPALLING ON CYLINDER CAM LOBES NR5 AND NR6 INTAKE.  NO CORROSION NOTED.  TWO OTHER INTAKE LIFTERS EXHIBIT PREMATURE WEAR, REMAINING CAM LOBES CHECK.  OKAY FOR WEAR.  CAMSHAFT WAS INSTALLED.
